I have been on armour for about 2 weeks now, just started out very slowly at only a half of a 1/4 grain in the morning and now I'm up to the other half in the evening. I have noticed a little more perspiration in the armpit area but I don't know if its the armour or because I switched deodorants to a natural one. Curious to find out more answers on this. How long have you been taking armour and what dose? Has it helped you at all yet?
i've been on armour for over 10 years and have no problems.
i did switch from Synthroid which gave me a reaction and problems.
The only thing i would mention is the dosing is different, and you have to play around with the dosage to get it right; could be that you are on too high of a dosage, which might cause sweating.
Hello, I was on Armour for 2 years 2 Grains (12omg )and I was hot and sweated all the time. They kept telling me it was my hormones and menopausal but I have been off it now 2o days and that sweating has stopped. I think it is early for you and you need to see if you adjust.
I was wondering if anybody else has started sweating more often when put on Armour. I don't remember sweating this month when I was on Synthroid. Could this be a side effect of the medication?
I took synthroid for 36 years and did not have the ability to sweat (except on my forehead). People need to sweat! This is how your skin stays moist and how the body removes toxins. I switched to Armour three years ago and it gave me the ability to sweat again.
It's not a side effect. It's a good thing. This is why most hypos have dry skin!
It might be from too much T3 at one time causing the extra sweating. Some people need to split the dose and take it two times a day, or 3 times a day. Then you have to watch out and not have calcium or iron too close to taking the dose.
** RAI ablation for Graves disease 2004**
Thanks for all of the replies. Come to think of it... I really don't remember sweating at all when I was on Synthroid. Hmmm. And yes, I guess I didn't realize that sweating was a sign of an overactive thyroid. Hopefully this new dose of Armour will help bring me back to a "normal" level again.
I have experienced TERRIBLE sweating problems since going on Armour 3 years ago. However, I also went on narcotics for pain at the same time, and cannot tell if one, or both, or the meds is causing the problem. Since I went for 14 years undiagnosed, I didn't sweat for all those years, which I LIKED! Saved a bundle on anti-perpirant! Now, the sweating is so bad that I am literally soaked to the skin just from cooking dinner. My hair, clothes, everything will be soaked by the time I finish doing dishes, or cooking dinner, or walking around the block. It is miserable, and totally unacceptable. Before I began taking Armour and the narcotics, I would sweat only after walking on a treadmill for 20-30 minutes at a very brisk pace.
My doctor, who also takes Armour, told me that it causes him to sweat a lot, too. So, I know it is partly the Armour. But, I believe that the narcotics I have been taking exacerbate the problem, because in the last 4 weeks, I have gradually cut my dose of the narcotic, and the Armour, in half, and it seems to have decreased the sweating by about 50%! If I could get it to decrease a little more, then I can live with "normal" sweating.